Journal article icon

Journal article

The steady state of a maturity structured tumor cord cell population

Abstract:
We consider a mathematical model of a proliferating tumor cell population forming a cylindrical structure around an interior blood vessel. We analyse the equilibrium problem when cells are distinguished by maturity, radial distance from the interior vessel, and proliferative or quiescent state. We give sufficient conditions to assure the existence of a unique steady state.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.3934/dcdsb.2004.4.115

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B
Volume:
4
Issue:
1
Pages:
115-134
Publication date:
2004-02-01
DOI:
ISSN:
1531-3492
Source identifiers:
23520
Language:
English
Keywords:
Pubs id:
pubs:23520
UUID:
uuid:68bb9a29-da0b-4609-b98e-ce4ae6136889
Local pid:
pubs:23520
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP